Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having red lumps and rashes around mouth and hairline. Prescribed antihisthamines. Having white patch near eye and under chin. Cure?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
hi 3 weeks ago I had what looked like red lumps with small bump rash over the top around my mouth and hairline, I went to the doctors and saw the nurse practitioner she thought it may be an allergy and gave me antihisthamines and fucidin h cream. It started to clear up I thought but now I have tiny little bunpy rash on my cheeks around my moth and still my hairline, it seems to have changed from the bigger rash to a prickly looking rash and also my lips are puffy, its also under my chin and my neck and chin feel hot, also when I apply the cream it makes it go very red for about an hour. Because its a steroid cream I can see it has left a white patch near my eye and under my chin which was why I eased off it when it was clearing but now its spread but into a smaller rash, I haven't used anything different so I don't know what it is that's causing it but its very uncomfortable please help. Thanks

how long is it likely to take before I get an answer, as I have not used anything different I don't know what to do to make it stay gone and obviously I cant keep using this cream and antihisthamines, I have had allergies before as I have eczema but just dry flaky skin on my body nothing on my face though but ive not had an allergy like this before.
Posted Sat, 13 Jul 2013 in Skin Hair and Nails
Answered by Dr. Sushil Kumar Sompur 29 days later
Hi there ~

I understand your concerns. I believe that you have had a history of eczema and allergies. However, this kind of rash that you have had lately along with swollen and puffy lips is a different clinical picture that needs to be treated differently. The cream that was given to your by the nurse practitioner seemed to help but not quite to the point where you are satisfied. I also believe that you may have to consult a dermatologist for the appropriate prescriptions. It seems that you are suffering from atopic dermatitis, from your clinical history which is very brief however. You have been using antihistamines and fusion-h cream which is weakly potent steroid and could not have been the cause for your problem. The problem could be due to stopping steroid or excessive exposure to hot or cold climate. Additionally, I advise my patients to use a good moisturizer and take oral antihistamines like cetrizine or levocetrizine for ten days. The eczema rash may wax and wane depending on the precipitating or exacerbating factors. These could be stress, change in season or infections. Please try to recognize what may have contributed to such a rash on your face and avoid the allergen or the problem that exacerbated your skin condition.

I hope I have answered your query to your satisfaction and hope my advise helps.

Take care and have a lovely day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor